Just to be clear, I'm not discussing the initial withdrawal symptoms here. Although, some of the effects of the medication may or may not last longer than thought.
Anyway, I abruptly quit taking 120mg's of morphine sulfate tablets about 3 1/2 weeks ago. This was due to a new pain management doctor that required me to quit taking the medication to have a series of nerve block injections. These 3 injections last over a period of a month. I was nun-too happy about that, but what can I say, I feel more alert now. The only thing I'm finding myself going through is, I'm sweating a lot and feel somewhat irritated for no reason(s). My main question: After detoxing and completely over the initial effects of it, can one feel an elevated heart rate (with sweating) and feel irritated/snappy for a little while? My last question: Or is this something related to the steroid that the nerve block is comprised of? Taking Neurotin 300mg 7 times a day helps with the irritable feeling and the nerve pain left after the first injection.
Any help with this would be GREATLY appreciated!